Wed 15 Nov, 2017 07:25 pm
So I got an IUD in July. It is now middle of November. I have never had much for period symptoms except that it has always been extremely heavy. The rare case of cramps but nothing else. Which is why I decided to get the IUD. I bled for about a month after getting the IUD and haven't had any bleeding except some spotting every now and again. So let me start by saying I am an extremely paranoid person, so I may be making something out of nothing. But I have been getting odd symptoms that seem very pregnancy like to me. I have had mild cramping most days since I got the IUD as well. But today, suddenly my breasts especially my nipples are extremely sensitive and swollen, I've had cramps. I've gotten really bad acne over the last week as well. I've been mostly clear of acne since I got the IUD as well. I haven't taken a pregnancy test. But I am wondering if I could have developed new hormonal symptoms so long after having the IUD implanted. I've had my period for almost 6 years now and it has very rarely changed without something like the IUD being introduced. I'm worried about pregnancy, regular or ectopic or maybe I'm just paranoid and giving myself a false pregnancy. Anything else that could cause this? The IUD is a mirena btw.
When you had this inserted at the Dr's office, you should have received a packet of literature which stated the side effects of Mirena
and the consultation with the Dr. should have discussed all this.
Everything you have stated as a concern is in the side effects list, but call your Dr. to confirm.